# SDR YENA201707290618

- Difficulty date: July 29, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 2671
- Aircraft time: 46,950 hours, 16,539 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001137
- Part serial: 03D12950770004
- Condition: Odor
- Location: Galley
- Part time: 52,431 hours, 20,571 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO A STRONG BURNED ELECTRICAL ODOR IN AFT GALLEY & AFT GALLEY. CHAPTER 5 INSPECTION ACCOMPLISHED IAW TSM05-50-00.   REMOVED & REPLACED AFT GALLEY C/M'S #507 & #508 IAW AMM 25-35-15. OPS & LEAK CHECKED GOOD.
